Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Clin Sleep Med. 2012 Apr 15;8(2):197-8. doi: 10.5664/jcsm.1782.

Topiramate-induced somnambulism in a migraineur: a probable idiosyncratic adverse effect.

Author information

  • 1Department of Neurology, St. John's Medical College Hospital, Sarjapur Road, Bangalore-560034, India. chakkuthom@hotmail.com

Abstract

Somnambulism (sleepwalking) is a disorder of arousal that falls under "parasomnia" group and is more common in children. These phenomena occur as primary sleep events or secondary to systemic disease or can be drug induced. Medications that can cause sleepwalking include neuroleptics, hypnotics, lithium, amitriptyline, and β-blockers. This report presents an unusual adverse effect of topiramate on sleep in a patient with migraine.

KEYWORDS:

Topiramate; adverse effect; idiosyncratic reaction; migraine; somnambulism

PMID:
22505867
[PubMed - indexed for MEDLINE]
PMCID:
PMC3311419
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for PubMed Central
    Loading ...
    Write to the Help Desk